# SDR AWXA200601553

- Difficulty date: August 22, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172202
- Condition: Corroded
- Location: Fuselage
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON LONGITUDINAL BEAM, +Y1292 ALONG FS 66 TO FS 68.  REPLACED LONGITUDINAL BEAM LOCATED FROM FS 66 TO FS 68, +Y1292 IAW A319 SRM 51-72-11, PAGE 1 - 2, AND A319 SRM 51-42-11, PAR 6 AND 7.
